# SDR IPXA2025121295448

- Difficulty date: November 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 32,415 hours, 4,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B14227125
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCH 3FT AFT OF LH AOA PROVIDING CORRECTED SRM REF UPDATE FOR ASSOCIATED MAINTENIX BARCODE [T3F18E007SYGS] BLENDED GOUGE AT LOCATION 328 BS BETWEEN S22 AND S23 BLENDED DAMAGED AREA PER SRM 51-10-02-0G-0. EVALUATION FOUND HORIZONTAL SCRATCH THAT IS APPROXIMATELY 25 INCHES IN LENGTH. ALONG THE LENGTH OF THE SCRATCH THERE ARE 5 DISTINCT DENT IMPRESSIONS OF VARYING DEPTHS. THE DENT IMPRESSIONS ARE LABELED 1 THRU 5. #1 DEPT 0.057, #2 DEPT 0.064, #3 DEPT 0.074, #4 DEPT 0.010, #5 DEPT 0.038. AT THE FRONT OF SCRATCH THERE IS A SLIGHT DEPRESSION 0.008 DEPT.
